# SDR YENA2024061100861

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELPU FUNCTIONAL TEST FAILS, MULTIPLE EMERGENCY LIGHTS THROUGHOUT THE CABIN AND EXTERIOR OF AIRCRAFT ARE INOP; REMOVED AND REPLACED #4 AND #5 ELPU REF EMB190 AMM 33-50-01-000-801-A.  OPERATIONAL CHECK GOOD PER EMB190 AMM 33-50-01-710-801-A.'
